# SDR TRAX200800622

- Difficulty date: May 13, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 1,254,342 hours, 10,330 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF ENGINE SUPPORT BEAM APPEARS CRACKED AT B.L. 0 AND FS 640. POSSIBLE CRACK NEEDS VERIFIED.  PERFORMED EDDY CURRENT INSPECTION OF ENGINE SUPPORT BEAM AT BL 0.00, FS 640.00, ENGINE SUPPORT BEAM VERIFIED CRACKED AT RIGHT HAND FASTENER HOLE FORWARD SIDE IAW NDTM 51-20-06.  REPAIRED CRACKED UPPER SURFACE OF ENGINE SUPPORT BEAM IAW REO 601R-53-61-345 AND EO600-53-72-0001 REFER TO ATTACHED M-234 FOR.
